Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

What causes decline in libido?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2000
Answered : 2474 Questions
Question
since last 5 yeras have reduced libido.
in ths year no libido at all.
i have no diabt,blood pressure , any heart problerm
suggest medicines to regain libido similar at 25 yr old
Posted Wed, 20 Aug 2014 in Sexual Health
 
 
Answered by Dr. Ashok Kumar 1 hour later
Brief Answer:
First cause need to be identified

Detailed Answer:
Dear XXXX
Thanks for healthcaremagic.

Gradual decline of libido is a significant factor and in such cases there is chance that you are having some organic cause.

Before we proceed I request you to provide following details.

1 Do you have any sexual intercourse in last one year. If yes what was the problem encountered?
2. If yes what was the result of intercourse?
3. Do you get your penis erected while you come out of the bed or in early morning?
4.Do you have erection while watching porn?
5. Do you masturbate, if yes frequency per week?
6. What medication you are taking now? If any provide the details like duration of prescription, doses and reason for prescription
7. Your occupational details.
8. Do you have any chronic stresses in life? If any please elaborate
9. Do you have any recent stress in last one year?
10. Do you suffer from any psychiatric illness like depression or anxiety?


Other than this please get your hormone profile done including serum LH, FSH, Testosterone and TSH as soon as possible.

I hope you will answer these questions in great detail so I can identify cause for loss of libido.
Regards
Dr Ashok
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor